# SDR CALA2025111711236

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 87,207 hours, 34,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNSILLUMINATED IN CABIN WITH COCKPIT SWITCH INTH E ARMED POSITION PERFORMED CIRCUIT BREAKER RESET. TURNED SEAT BELT SIGN OFF AND TURNED OFF EMERGENCY LIGHTS FROM FLIGHT DECK SWITCH, CABIN EMERGENCY EXIT SIGNS EXTINGUISHED. ARMED EMERGENCY LIGHT SWITCH IN THE F/D, EMERGENCY LIGHTS OFF. OPS NORMAL. REF AMM 33-51-00-710-009-A
